Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all - I'm new here - I was wondoring if anyone had any advice on the following:

I have always had acne of some kind, I've been on lotions potions the lot including Dianette and Yasmin. When I initially took Yasmin my acne cleared up completely but I had to come off the pill and the acne returned - I took Yasmin again and now my jawline, neck, back, chest and around the mouth have very large cysts and white heads they are very very painful and take ages to heal has anyone ever experienced this and what should I do - I've been taking Yasmin again for 2 months....

Share this post


Link to post
Share on other sites

Hi all - I'm new here - I was wondoring if anyone had any advice on the following:

I have always had acne of some kind, I've been on lotions potions the lot including Dianette and Yasmin. When I initially took Yasmin my acne cleared up completely but I had to come off the pill and the acne returned - I took Yasmin again and now my jawline, neck, back, chest and around the mouth have very large cysts and white heads they are very very painful and take ages to heal has anyone ever experienced this and what should I do - I've been taking Yasmin again for 2 months....

Yasmin didn't seem to either improve or worsen my condition, and It also made me angry.. thats right.. angry. my bf begged me to come off it

hah

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×